Advanced Search
Article Contents
Article Contents

Attractors for wave equations with nonlinear damping on time-dependent space

Abstract Related Papers Cited by
  • In this paper, we consider the long time behavior of the solution for the following nonlinear damped wave equation \begin{eqnarray*} \varepsilon(t) u_{tt}+g(u_{t})-\Delta u+\varphi (u)=f \end{eqnarray*} with Dirichlet boundary condition, in which, the coefficient $\varepsilon$ depends explicitly on time, the damping $g$ is nonlinear and the nonlinearity $\varphi$ has a critical growth. Spirited by this concrete problem, we establish a sufficient and necessary condition for the existence of attractors on time-dependent spaces, which is equivalent to that provided by M. Conti et al.[10]. Furthermore, we give a technical method for verifying compactness of the process via contractive functions. Finally, by the new framework, we obtain the existence of the time-dependent attractors for the wave equations with nonlinear damping.
    Mathematics Subject Classification: Primary: 35L05, 37L05, 35B40; Secondary: 35B41, 58J20.


    \begin{equation} \\ \end{equation}
  • [1]

    A. N. Carvaho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Springer, 2013.doi: 10.1007/978-1-4614-4581-4.


    V. V. Chepyzhov and M. I. Vishik, Attractors of nonautonomous dynamical systems and their dimension, J. Math. Pures Appl., 73 (1994), 279-333.


    V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, Colloquium Publications, vol. 49, American Mathematical Society, Providence, RI, 2002.


    V. V. Chepyzhov, M. Conti and V. Pata, A minimal approach to the theory of global attractor, Discrete Contin. Dyn. Syst., 32 (2012), 2079-2088.doi: 10.3934/dcds.2012.32.2079.


    I. D. Chueshov, Introduction to the Theory of Infinite-Dimensional Dissipative Systems, Acta Scientific Publishing House, Kharkiv, 2002.


    I. Chueshov and I. Lasiecka, Attractors for second-order evolution equations with a nonlinear damping, J. Dynam. Differential Equations, 16 (2004), 469-512.doi: 10.1007/s10884-004-4289-x.


    I. Chueshov and I. Lasiecka, Long-time dynamics of semilinear wave equation with nonlinear interior-boundary damping and sources of critical exponents, Contemp. Math., 426, 153-192. Amer. Math. Soc., Providence, RI, 2007.doi: 10.1090/conm/426/08188.


    I. Chueshov, I. Lasiecka and D. Toundykov, Long-term dynamics of semilinear wave equations with nonlinear localized interior damping and a source term of critical exponent, Discrete. Contin. Dyn. Syst., 20 (2008), 459-509.


    I. Chueshov and I. Lasiecka, Long-time behavior of second order evolution equations with nonlinear damping, Mem. Amer. Math. Soc., 195 (2008), viii+183 pp.doi: 10.1090/memo/0912.


    M. Conti, V. Pata and R. Temam, Attractors for processes on time-dependent space. Application to Wave equation, J. Differential Equations, 255 (2013), 1254-1277.doi: 10.1016/j.jde.2013.05.013.


    M. Conti and V. Pata, Asymptotic structure of the attractor for processes on time-dependent spaces, Nonlinear Analysis RWA, 19 (2014), 1-10.doi: 10.1016/j.nonrwa.2014.02.002.


    M. Conti and V. Pata, On the time-dependent cattaneo law in space dimension one, Applied Mathematic and Computation, 259 (2015), 32-44.doi: 10.1016/j.amc.2015.02.039.


    H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Related Fields, 100 (1994), 365-393.doi: 10.1007/BF01193705.


    H. Crauel, A. Debussche and F. Flandoli, Random attractors, J. Dynam. Differential Equations, 9 (1997), 307-341.doi: 10.1007/BF02219225.


    E. Feireisl, Attractors for wave equations with nonlinear dissipation and critical exponent, C. R. Acad. Sci. Paris, 315 (1992), 551-555.


    E. Feireisl and E. Zuazua, Global attractors for semilinear wave equations with locally distributed nonlinear damping and critical exponent, Commun. PDE., 18 (1993), 1539-1555.doi: 10.1080/03605309308820985.


    E. Feireisl, Global attractors for damped wave equations with supercritical exponent, J. Differential Equations, 116 (1995), 431-447.doi: 10.1006/jdeq.1995.1042.


    J. K. Hale, Asymptotic Behavior of Dissipative Systems, AMS, Providence, RI, 1988.


    A. Kh. Khanmamedov, Global attractors for wave equations with nonlinear damping and critical exponents, J. Differential Equations, 230 (2006), 702-719.doi: 10.1016/j.jde.2006.06.001.


    A. Kh. Khanmamedov, Global attractors for von Karman equations with nonlinear interior dissipation, J. Math. Anal. Appl., 318 (2006), 92-101.doi: 10.1016/j.jmaa.2005.05.031.


    A. Kh. Khanmamedov, Remark on the regularity of the global attractor for the wave equation with nonlinear damping, Nonlinear Anal., 72 (2010), 1993-1999.doi: 10.1016/j.na.2009.09.041.


    P. S. Landahl, O. H. Soerensen and P. L. Christiansen, Soliton excitations in Josephson tunnel junctions Phys. Rev.B, 25 (1982), 5737-5348.


    I. Lasiecka and A. R. Ruzmaikina, Finite dimensionality and regularity of attractors for 2-D semilinear wave equation with nonlinear dissipation, J. Math. Anal. Appl., 270 (2002), 16-50.doi: 10.1016/S0022-247X(02)00006-9.


    O. A. Ladyzhenskaya, Attractors for Semigroups and Evolution Equations, Cambridge University Prss, Cambridge, 1991.doi: 10.1017/CBO9780511569418.


    J. L. Lions, Quelques Méthodes de Résolution des Problèmes Aux Limites N-linéaires, Dunod, Paris, 1969.


    I. Moise, R. Rosa and X. Wang, Attractors for noncompact nonautonomous systems via energy equations, Discrete Contin. Dyn. Syst., 10 (2004), 473-496.doi: 10.3934/dcds.2004.10.473.


    M. Nakao, Global attractors for nonlinear wave equations with nonlinear dissipative terms, J. Differential Equations, 227 (2006), 204-229.doi: 10.1016/j.jde.2005.09.013.


    F. Di Plinio, G. S.Duane and R. Temam, Time dependent attractor for the oscillon equation, Discrete Contin. Dyn. Syst., 29 (2011), 141-167.doi: 10.3934/dcds.2011.29.141.


    V. Pata and S. Zelik, Smooth attractors for strongly damped wave equations, Nonlinearity, 19 (2006), 1495-1506.doi: 10.1088/0951-7715/19/7/001.


    G. Raugel, Une equation des ondes avec amortissment non lineaire dans le cas critique en dimensions trois, C. R. Acad. Sci. Paris, 314 (1992), 177-182.


    B. Schmalfuß, Backward cocycles and attractors of stochastic differential equations, International Seminar on Applied Mathematics and Nonlinear Dynamics: Attractor Approximation and Global Behaviour (eds. V. Reitmann, T. Riedrich and N. Koksch), Dresden, 73(1992), 185-192.


    C. Y. Sun, D. M. Cao and J. Q. Duan, Non-autonomous dynamics of wave equations with nonlinear damping and critical nonlinearity, Nonlinearity, 19 (2006), 2645-2665.doi: 10.1088/0951-7715/19/11/008.


    C. Y. Sun, M. H. Yang and C. K. Zhong, Global attractors for the wave equation with nonlinear damping, J. Differential Equations, 227 (2006), 427-443.doi: 10.1016/j.jde.2005.09.010.


    C. Y. Sun, D. M. Cao and J. Q. Duan, Uniform attractors for nonautonomous wave equations with nonlinear damping, SIAM J. Appl. Dyn. Syst., 6 (2007), 293-318.doi: 10.1137/060663805.


    R. Temam, Infinite-dimensional Dynamical Systems in Mechanics and Physics, Second edition, Applied Mathematical Sciences, 68, Springer-Verlag, New York, 1997.doi: 10.1007/978-1-4612-0645-3.

  • 加载中

Article Metrics

HTML views() PDF downloads(251) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint